# SDR HALA2013070200084

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 39,858 hours, 7,312 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC CHECK, FOUND NUMEROUS BLADES NICKED ON NR 2 ESN: 729046.  REF L/P 516463, ITEM 1: BLADE NR 30 ON NR 2 ESN 729046 IS NICKED BEYOND REPAIRABLE LIMITS.  ACCOMPLISHED BLADE BLEND REPAIR IAW AMM 72-31-02-308-003-N00 TO AFFECTED BLADES. HFEC INSP ACCOMPLISHED.  NO CRACKS NOTED, HFEC CHECK ONLY.  ACCOMPLISHED REPLACEMENT OF BLADES NR 11 & 30 AS A MATCHED SET IAW AMM 72-31-02-004-001-N00 AND 72-31-02-404-021-N00 (13171) TEST 8 -VIBE SURVEY ACCOMPLISHED.
